# SDR DLM88002524

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 23,465 hours, 18,551 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Component: Nlg_strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT UPON RETRACTION AFTER T.O.(DIVERSION)PERFORMED VISUAL INSP OF ALL NLG LINKAGES, SUPPORTS, AND HARDWARE. SERVICED NLG STRUT PER M/M 32 21 01. JACKED A/C PER M/M 07 11 AND 07 12. CYCLED LDG SEVERAL TIMES. NLG OPERATION AND INDICATION. CHECKS NORMAL WITH EACH CYCLE. OCC CONCURRENCE RECEIVED
